MedElevator Войти в исследования
← Поиск публикаций
Crohn's & colitis 360 · 2026

Local prevalence and management of Janus kinase inhibitor-induced acne among adolescents with inflammatory bowel disease.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Barclay Anna Isabella Shanker, Hall Caroline H T, Torres-Zegarra Carla, Guelfand Warnken Sofia, White Shannon, Constant Brad

Аннотация

BACKGROUND: Janus kinase inhibitors (JAKi), including tofacitinib and upadacitinib, are small-molecule medications effective in treating inflammatory bowel disease (IBD) and other immune-mediated disorders. In adult IBD clinical trials for JAKi, acne is a commonly reported adverse event. There are currently no data on the prevalence of acne in pediatric patients with IBD treated with JAKi. In this manuscript, we sought to estimate the local prevalence, characteristics, and treatment patterns of JAKi-induced acne among pediatric patients with IBD.

METHODS: We completed a retrospective chart review of children (age <18 years) treated with JAKi for IBD at Children's Hospital Colorado from 2019 to 2024. Demographics, IBD characteristics, and acne characteristics and treatment patterns were extracted from the electronic medical record.

RESULTS: Twelve of 60 (20%) patients treated with JAKi for IBD subsequently developed acne during JAKi treatment, three times greater than rates observed in adult randomized controlled trials. Over 50% of patients were referred to dermatology. The most common treatments used were topical retinoids (4 patients), benzoyl peroxide wash (3 patients), topical clindamycin (3 patients), and oral isotretinoin (2 patients). One patient required JAKi discontinuation given the severity of acne, while another had improved acne with decreased dosing.

CONCLUSIONS: In this single-center cohort study, acne was a common adverse event among pediatric patients taking JAKi for IBD. Referral and treatment patterns in our cohort varied greatly, which demonstrates the need for a multidisciplinary approach and larger prospective studies to discern the prevalence, characteristics, and treatment response of JAKi-induced acne to inform risks and benefits.